CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Influence of numerical discretizations on hitting probabilities for linear stochastic parabolic systems 期刊论文
JOURNAL OF COMPLEXITY, 2022, 卷号: 70, 页码: 29
Authors:  Chen, Chuchu;  Hong, Jialin;  Sheng, Derui
Favorite  |  View/Download:16/0  |  Submit date:2022/04/29
Hitting probability  Numerical discretization  Stochastic parabolic system  Critical dimension  
ASYMPTOTICALLY-PRESERVING LARGE DEVIATIONS PRINCIPLES BY STOCHASTIC SYMPLECTIC METHODS FOR A LINEAR STOCHASTIC OSCILLATOR 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 1, 页码: 32-59
Authors:  Chen, Chuchu;  Hong, Jialing;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:35/0  |  Submit date:2021/04/26
stochastic symplectic methods  superiority  large deviations principle  rate function  asymptotical preservation  
Properties of hitting times for G-martingales and their applications 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 8, 页码: 1770-1784
Authors:  Song, Yongsheng
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
G-martingale  Stopping time  Stopped process  
SLE and alpha-SLE driven by Levy processes 期刊论文
ANNALS OF PROBABILITY, 2008, 卷号: 36, 期号: 4, 页码: 1221-1266
Authors:  Guan, Qing-Yang;  Winkel, Matthias
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
stochastic Loewner evolution  Levy process  alpha-stable process  self-similarity  hitting times  
Infinite block-structured transition matrices and their properties 期刊论文
ADVANCES IN APPLIED PROBABILITY, 1998, 卷号: 30, 期号: 2, 页码: 365-384
Authors:  Zhao, YQQ;  Li, W;  Braun, WJ
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
infinite-state Markov chains  block-form matrices  Markov chains with repeating rows  transient, recurrent and positive recurrent states  censored Markov chains  factorization of generating functions